Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am not having periods even after taking primolut N. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I used primulut n 5mg twice a day for 5 days but my period is not coming yet,please suggest me,I have a doughter of 3 yrs,now I don't want to concept.
I need the medication
Posted Sun, 2 Sep 2012 in Menstruation and Miscarriage
Answered by Dr. Ramesh M.Vachharajani 1 hour later

Thanks for writing in.

In this situation Primolut-N cannot work. It seems that now you are probably pregnant as about 48 days passed after your LMP. Please get your serum beta HCG test done and an ultrasound of the pelvis done to rule out pregnancy.

You might have taken Emergency contraceptive pill after intercourse.

Consult your Gynecologist and get examined, if there is other cause, she will prescribe medicine. Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs.

Hope, I answered your query. If you have further query or clarification, please ask. I will be happy to help.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor